# SDR DALA2020022501415

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 55,329 hours, 37,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN SIDEWALL EMERGENCY LIGHT IS MISSING IT'S COVER. MAINTENANCE INSTALLED A NEW COVER. OPERATIONAL CHECK WAS GOOD. (LP #1503125)
